Preprints - Elliptic and parabolic PDE

arXiv Search for Roma01.Math - elliptic and parabolic PDE

5 results for elliptic and parabolic PDE
  1. arxiv-id: 1906.06230v1 [Abstract, pdf]
    Signed Radon measure-valued solutions of flux saturated scalar conservation laws
    M. Bertsch, F. Smarrazzo, A. Terracina, A. Tesei
    Published: 2019-06-14

  2. arxiv-id: 1906.05625v1 [Abstract, pdf]
    Discontinuous viscosity solutions of first order Hamilton-Jacobi equations
    M. Bertsch, F. Smarrazzo, A. Terracina, A. Tesei
    Published: 2019-06-13

  3. arxiv-id: 1803.09999v1 [Abstract, pdf]
    A uniqueness criterion for measure-valued solutions of scalar hyperbolic conservation laws
    Michiel Bertsch, Flavia Smarrazzo, Andrea Terracina, Alberto Tesei
    Published: 2018-03-27

  4. arxiv-id: 1803.09997v1 [Abstract, pdf]
    Radon measure-valued solutions of first order hyperbolic conservation laws
    Michiel Bertsch, Flavia Smarrazzo, Andrea Terracina, Alberto Tesei
    Published: 2018-03-27

  5. arxiv-id: 1312.7687v3 [Abstract, pdf]
    The maximum cardinality of minimal inversion complete sets in finite reflection groups
    Claudia Malvenuto, Pierluigi Möseneder Frajria, Luigi Orsina, Paolo Papi
    Published: 2013-12-30
    Journal Reference: Journal of Algebra , 424 (2015), 330-356

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma